# SDR AALA20170814012

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11125
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON THE VERTICAL PRESSURE BULKHEAD WEB BETWEEN RBL 40 AND 45.64.  REPAIRED THE BULKHEAD WEB IAW SRM 57-10-10.
